2-local derivations on algebras of matrix-valued functions on a compactum

Автор: Ayupov Shavkat Abdullayevich, Arzikulov Farhodjon Nematjonovich

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.20, 2018 года.

Бесплатный доступ

The present paper is devoted to 2-local derivations. In 1997, P. Semrl introduced the notion of 2-local derivations and described 2-local derivations on the algebra B(H) of all bounded linear operators on the infinite-dimensional separable Hilbert space H. After this, a number of paper were devoted to 2-local maps on different types of rings, algebras, Banach algebras and Banach spaces. A similar description for the finite-dimensional case appeared later in the paper of S. O. Kim and J. S. Kim. Y. Lin and T. Wong described 2-local derivations on matrix algebras over a finite-dimensional division ring. Sh. A. Ayupov and K. K. Kudaybergenov suggested a new technique and have generalized the above mentioned results for arbitrary Hilbert spaces. Namely they considered 2-local derivations on the algebra B(H) of all linear bounded operators on an arbitrary Hilbert space H and proved that every 2-local derivation on B(H) is a derivation. Then there appeared several papers dealing with 2-local derivations on associative algebras. In the present paper 2-lo\-cal derivations on various algebras of infinite dimensional matrix-valued functions on a compactum are described. We develop an algebraic approach to investigation of derivations and \mbox{2-local} derivations on algebras of infinite dimensional matrix-valued functions on a compactum and prove that every such 2-local derivation is a derivation. As the main result of the paper it is established that every \mbox{2-local} derivation on a ∗-algebra C(Q,Mn(F)) or C(Q,Nn(F)), where Q is a compactum, Mn(F) is the ∗-algebra of infinite dimensional matrices over complex numbers (real numbers or quaternoins) defined in section 1, Nn(F) is the ∗-subalgebra of Mn(F) defined in section 2, is a derivation. Also we explain that the method developed in the paper can be applied to Jordan and Lie algebras of infinite dimensional matrix-valued functions on a compactum.

Еще

Derivation, 2-local derivation, associative algebra, c∗-алгебра, c∗-algebra, von neumann algebra

Короткий адрес: https://readera.org/143162447

IDR: 143162447   |   DOI: 10.23671/VNC.2018.1.11396

Список литературы 2-local derivations on algebras of matrix-valued functions on a compactum

  • Akhiezer N. I., Glazman I. M. Theory of Linear Operators in Hilbert Space. N.Y.: Dover Publ., Inc., 1993 .
  • Arzikulov F. N. Infinite order and norm decompositions of C∗-algebras, Int. J. Math. Anal, 2008, vol. 2, no. 5, pp. 255-262.
  • Arzikulov F. N. Infinite norm decompositions of C∗-algebras, Oper. Theory Adv. Appl. Basel: Springer AG, 2012, vol. 220, pp. 11-21 DOI: 10.1186/s40064-016-3468-7
  • Arzikulov F. N. Infinite order decompositions of C∗-algebras, SpringerPlus, 2016, vol. 5(1), pp. 1-13 DOI: 10.1186/s40064-016-3468-7
  • Ayupov Sh. A., Kudaybergenov K. K. 2-local derivations and automorphisms on B(H), J. Math. Anal. Appl., 2012, vol. 395, pp. 15-18 DOI: 10.1016/j.jmaa.2012.04.064
  • Bresar M. Jordan derivations on semiprime rings, Proc. Amer. Math. Soc., 1988, vol. 104, pp. 1003-1006 DOI: 10.2307/2047580
  • Kim S. O., Kim J. S. Local automorphisms and derivations on Mn, Proc. Amer. Math. Soc., 2004, vol. 132, pp. 1389-1392 DOI: 10.1090/S0002-9939-03-07171-5
  • Lin Y., Wong T. A note on 2-local maps, Proc. Edinb. Math. Soc. 2006, vol. 49, pp. 701-708 DOI: 10.1017/S0013091504001142
  • Sakai S. C∗-Algebras and W∗-Algebras. Berlin etc: Springer-Verlag, 1971.
  • Semrl P. Local automorphisms and derivations on B(H), Proc. Amer. Math. Soc., 1997, vol. 125, pp. 2677-2680 DOI: 10.1090/S0002-9939-97-04073-2
Еще
Статья научная